# SDR DALA2024112711256

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,106 hours, 45,968 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O BRIEFCASE LIGHT IS SPARKING INTERNALLY. MAINTENANCE REPLACED THE F/O BRIEFCASE LIGHT IAW B717 AMM 33-16. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #6723386)
